Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Blackish ring on the neck, armpits and in the groin area. Am I suffering from Acanthosis nigricans?

I think i am having a starting stage of Acanthosis nigricans .. but i am not sure about it.. i have a black ring around my neck which looks like a stubborn dirt.. also black dirt-like under my armpits and near my groin .. My question is how can i really make it sure that i am suffering from Acanthosis Nigricans.. if yes.. please give the procedure for its treatment.. also i want to tell that i have a little more weight than normal.. I will be really thankful to get an appropriate answer to solve this stubborn problem.. Thanks.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Acanthosis nigricans is a marker for diabetes mellitus. Please get yourself checked for this disorder. The only way to treat this problem is to get your diabetes under perfect control ... no actual skin treatment will work. Yes, I think you do have acanthosis nigricans.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor